Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 338, NWS Jackson, MS

November 15, 2005Covington County, Smith County, Mississippi

NWS Jackson, MS issued this tornado warning at Nov 15, 2005, 8:41 PM CST for Covington County, Smith County, Mississippi. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2005, 8:41 PM CST (02:41 UTC)
Expired
Nov 15, 2005, 9:30 PM CST
In force
49 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Covington County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 8:52 PM CSTTSTM WND DMGCollins, MSA FEW TREES WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 6:40 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1166 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 160241
TORJAN
MSC031-129-160330-
/O.NEW.KJAN.TO.W.0338.051116T0241Z-051116T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
841 PM CST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN SMITH COUNTY IN CENTRAL MISSISSIPPI
  EASTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI
  THIS INCLUDES THE CITY OF COLLINS

* UNTIL 930 PM CST

* AT 841 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  COLLINS...MOVING NORTHEAST AT 50 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  TAYLORSVILLE BY 855 PM CST

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3195 8965 3149 8955 3147 8943 3200 8938

$$
2 follow-up statements
000 
WWUS54 KJAN 160254
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
850 PM CST TUE NOV 15 2005

MSC031-129-160330-
/O.CON.KJAN.TO.W.0338.000000T0000Z-051116T0330Z/
COVINGTON MS-SMITH MS-
853 PM CST TUE NOV 15 2005

...A TORNADO WARNING CONTINUES UNTIL 930 PM CST FOR SOUTHERN SMITH
AND EASTERN COVINGTON COUNTIES...

AT 850 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SEVERAL STORMS CAPABLE OF PRODUCING A TORNADO OVER COVINGTON AND 
SMITH COUNTIES. ONE STORM WAS LOCATED ABOUT 5 MILES SOUTHWEST OF 
COLLINS...MOVING NORTHEAST AT 50 MPH. THE SECOND STORM WAS LOCATED 
NEAR ABOUT 5 MILES NORTH MOUNT OLIVE MOVING NORTHEAST AT 50 MPH.


THE SOUTHERN STORM WILL BE NEAR...
 SEMINARY BY 900 PM CST

THE NORTHERN STORM WILL BE NEAR...
  TAYLORSVILLE BY 905 PM CST

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3195 8965 3149 8955 3147 8943 3200 8938

$$
000 
WWUS54 KJAN 160310
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
908 PM CST TUE NOV 15 2005

MSC031-129-160330-
/O.CON.KJAN.TO.W.0338.000000T0000Z-051116T0330Z/
COVINGTON MS-SMITH MS-
908 PM CST TUE NOV 15 2005

...A TORNADO WARNING CONTINUES UNTIL 930 PM CST FOR SOUTHERN SMITH
AND EASTERN COVINGTON COUNTIES...

AT 908 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HOT 
COFFEE...MOVING NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  TAYLORSVILLE BY 915 PM CST

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3195 8965 3149 8955 3147 8943 3200 8938

$$

7

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 15, 2:45 PM CST, 5 hours 56 minutes earlier.

Area forecast discussion, Nov 15, 2:45 PM CST, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CST TUE NOV 15 2005

.DISCUSSION...
TONIGHT AND WEDNESDAY...DEEP UPPER LEVEL TROUGH OVER THE MIDWEST
WILL SWING EAST INTO THE OHIO VALLEY OVERNIGHT TONIGHT. AT THE
SURFACE A COLD FRONT EXTENDS FROM A LOW CENTERED OVER SOUTHERN
ILLINOIS TO SOUTHEAST MISSOURI INTO NORTHWEST LOUISIANA. MOST OF THE
PARAMETERS ARE IN PLACE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK.
THE STRONGEST INSTABILITY...CAPE...DEEP LAYER SHEAR ARE OVER THE
NORTHWESTERN PORTIONS OF THE AREA...BUT AS THE SQUALL LINE
APPROACHES EXPECT THE MAIN FOCUS TO SHIFT SOUTH AND EAST EFFECTING
AREAS NORTH OF I-20 AND EAST OF I-55 BY EARLY EVENING. TORNADO WATCHES
ARE ALREADY OUT OVER MOST OF THE NORTH AND WEST PORTIONS OF THE
AREA. EXPECT THE MAIN THREAT OVER SOUTHEAST MISSISSIPPI THIS EVENING
TO BE DAMAGING WINDS AS THE STORMS BECOME MORE LINEAR IN NATURE WITH
THE SQUALL LINE. AS THE COLD POOL DEVELOPS THIS EVENING EXPECT THE
COLD FRONT TO MOVE THROUGH QUICKLY. ALL OF THE MODELS HAVE THE COLD
FRONT JUST TO THE EAST OF THE AREA BY MIDNIGHT. WENT CLOSE TO THE
ETA GUIDANCE AS FAR AS THE TIMING OF THE COLD AIR IN BEHIND THE
BOUNDARY.

BY TOMORROW THE COLD FRONT WILL BE WELL TO THE EAST OF THE AREA AND
STRONG HIGH PRESSURE RIDGING WILL BUILD IN FROM A HIGH CENTERED OVER
NORTH TEXAS. WITH THE STRONG COLD AIR ADVECTION EXPECT THE HIGHS TO
BARELY GET OUT OF THE LOW 50S. WENT CLOSE TO GUIDANCE TEMPERATURES
TOMORROW./15/

LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY...MEDIUM RANGE MODELS
AND ENSEMBLES WERE GENERALLY SIMILAR WITH THE SURFACE AND UPPER
FEATURES WITH ONLY SOME SLIGHT TIMING DIFFERENCES WITH THE PASSAGE
OF THE FEATURES. SKIES SHOULD BECOME CLEAR ON WEDNESDAY NIGHT AS THE
850 THERMAL TROUGH EXITS THE REGION. WITH NEARLY CLEAR SKIES
EXPECTED...DIMINISHING SURFACE WINDS...AND A DEEP UPPER-LEVEL
TROUGH...THURSDAY MORNING IS JUST GOING TO BE COLD.

AS NOTED BY PREVIOUS MID SHIFT...CONSIDERING THE FORECAST 850 AND
925 MB TEMPERATURES...A SEARCH THROUGH OUR SOUNDING AND SURFACE
OBSERVATION DATABASE SHOWS LOW TEMPERATURES ANYWHERE FROM THE UPPER
TEENS TO THE UPPER 20S.  FOR THESE REASONS...WILL CONTINUE TO
UNDERCUT GUIDANCE FOR THURSDAY WITH LOWS IN THE LOW TO MIDDLE 20S
(PER NGM...WHICH HAS HELD TO IT FOR THE LAST 2 RUNS). WITH SOME
TEEN DEWPOINTS...SOME OF OUR COOLER LOCATIONS MAY DIP INTO THE UPPER
TEENS...ESPECIALLY WITH UPPER FLOW COMING FROM THE COLD NORTHWEST
TERRITORIES. WITH A DRY AIRMASS IN PLACE THURSDAY...WE MIGHT SEE A
NICE REBOUND IN AFTERNOON TEMPERATURES BEFORE ANOTHER COLD NIGHT
THURSDAY NIGHT.

AS A SIDE NOTE ABOUT THURSDAY MORNING LOWS...WE MAY BE LOOKING AT A
FREEZE OR HARD FREEZE WARNING FOR MANY SPOTS. WILL CONTINUE TO
MENTION THIS IN THE MORNING HAZARDOUS WEATHER OUTLOOK. WE MAY NEED
TO ISSUE A PRODUCT ON THIS ON WEDNESDAY.  FOR NOW...FIRST THINGS
FIRST. WEVE GOT TO DEAL WITH THE SEVERE WEATHER FOR THIS AFTERNOON
AND EVENING.

MODELS INDICATE SEVERAL REINFORCING SHOTS OF CANADIAN AIR POURING
INTO THE LOWER MISSISSIPPI VALLEY DURING THE LONG TERM PERIOD.
THE FIRST ONE WILL BE IN THE AREA ON FRIDAY NIGHT INTO SATURDAY AS
A SHORT WAVE MOVES ACROSS THE OHIO VALLEY. ANOTHER SHORTWAVE TROUGH
IS THEN FORECAST TO MOVE SOUTHEAST ACROSS THE OHIO/MID-MISSISSIPPI
VALLEY SATURDAY NIGHT INTO SUNDAY...AND COULD PUSH ANOTHER FRONT
INTO THE FORECAST AREA.

RAIN CHANGES WILL BE BE VERY LOW WITH THE GULF BEING CUT
OFF(PRECIPITABLE WATER LESS THAN .25 INCH AT TIMES)...WHICH WILL NOT
PROVIDE MUCH MOISTURE WITH EACH SYSTEMS ARRIVAL. SO WILL CONTINUE TO
GO DRY THROUGH THE PERIOD. EACH OF THESE FEATURES SHOULD AID IN
SUSTAINING THE HIGHLY AMPLITUDE RIDGE WEST/TROUGH EAST PATTERN IN
THE UPPER LEVELS OF THE ATMOSPHERE. THIS WILL PROVIDE BELOW SEASONAL
LEVEL TEMPS FOR THE PERIOD. WITH TEMPERATURES AT 850/925 MPH
EXPECTED TO REMAIN CLOSE OR BELOW FREEZING THROUGH FRIDAY...WILL
CONTINUE TO UNDERCUT GUIDANCE A FEW DEGREES ON HIGHS AND LOWS. FROM
THE WEEKEND INTO EARLY NEXT WEEK WILL GO CLOSE TO GUIDANCE.
/#17/

&&

.AVIATION...EXPECT A MIXED BAG THIS EVENING AS THE CONVECTION MOVES
THROUGH THE AREA. AFTER THE BOUNDARY MOVES THROUGH VFR CONDITIONS
SHOULD BE THE RULE...BUT GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH
MOST OF THE NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       45  51  23  54 / 100   0   0   0
MERIDIAN      47  51  21  53 / 100  10   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR MSZ026-MSZ027-
     MSZ028-MSZ029-MSZ032-MSZ036-MSZ037-MSZ040-MSZ041-MSZ042-
     MSZ043-MSZ047-MSZ048-MSZ049-MSZ053-MSZ054-MSZ059-MSZ060-
     MSZ061.

     WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR MSZ018-MSZ019-
     MSZ025-MSZ034-MSZ035.

LA...LAKE WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR LAZ007-LAZ008-
     LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ARZ074-ARZ075.

&&

15/17
Hazardous weather outlook, Nov 15, 4:57 PM CST, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CST TUE NOV 15 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
162257-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
457 PM CST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND WEDNESDAY...

...THUNDERSTORMS...
AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS PARTS OF
THE LOWER MISSISSIPPI VALLEY THIS EVENING. DAMAGING WINDS AND
TORNADOES WILL BE THE PRIMARY SEVERE WEATHER RISKS...WITH THE
GREATEST POTENTIAL FOR SEVERE WEATHER NORTH OF A LINE FROM
WINNSBORO LOUISIANA TO YAZOO CITY TO MACON MISSISSIPPI.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE
EVENING AS INSTABILITY INCREASES AND A POTENT UPPER LEVEL SYSTEM
APPROACHES. A SQUALL LINE WILL DEVELOP ALONG THE FRONT AND PUSH
THROUGH THE REGION THROUGH MIDNIGHT. AHEAD OF THE SQUALL LINE
THERE WILL LIKELY BE DISCRETE CELLS DEVELOP WITH A HIGH POTENTIAL
FOR THEM TO BECOME SUPERCELL THUNDERSTORMS. THE INITIAL SEVERE
WEATHER RISK WILL COME FROM THESE SUPERCELL STORMS. ANY OF THESE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE TORNADOES...STRONG
DAMAGING WINDS...AND LARGE HAIL. ADDITIONALLY...SEVERAL
PARAMETERS ARE COMING TOGETHER FOR ANY OF THESE CELLS TO PRODUCE
SIGNIFICANT SEVERE WEATHER...INCLUDING LONG TRACK STRONG
TORNADOES. THIS ENHANCED TORNADO RISK IS MAINLY FOR AREAS NORTH
OF A LINE FROM WINNSBORO LOUISIANA TO YAZOO CITY TO MACON
MISSISSIPPI.

BY THIS EVENING...THE SQUALL WILL BE ENTERING THE NORTH CENTRAL
PORTION OF THE AREA AND STEADILY PUSH EAST THROUGH THE LATE
EVENING. DURING THIS TIME...AN AREA FROM LEXINGTON TO MACON
MISSISSIPPI WILL HAVE AN ENHANCED TORNADO RISK WITH SOME
TORNADOES POTENTIALLY STRONG. THE REST OF THE REGION WILL SEE THE
SEVERE LINE OF STORMS MOVE THROUGH WITH THE RISK OF DAMAGING
WINDS...TORNADOES AND HAIL. THE SEVERE WEATHER LOOKS TO EXIT THE
REGION AROUND MIDNIGHT.

...NON PRECIPITATION...
SOUTHERLY WINDS WILL INCREASE TODAY AHEAD OF AN APPROACHING
STRONG COLD FRONT. A WIND ADVISORY IS IN EFFECT TODAY OVER
PORTIONS OF SOUTHEAST ARKANSAS AND WEST CENTRAL MISSISSIPPI WHERE
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE
EXPECTED. A LAKE WIND ADVISORY HAS BEEN ISSUED FOR AN AREA
GENERALLY WEST OF A LINE FROM EUPORA TO JACKSON TO BUDE WHERE
SUSTAINED WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY...

...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...
IN WAKE OF THE FRONT...HIGH PRESSURE IS EXPECTED TO BRING A
COLDER AND DRIER AIRMASS INTO THE LOWER MISSISSIPPI VALLEY.  AS
THE HIGH SETTLES OVER THE AREA WEDNESDAY NIGHT...DIMINISHING WIND
SPEEDS AND GENERALLY CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL
RAPIDLY AFTER SUNSET.  BY THURSDAY MORNING...MOST PLACES ACROSS
EXTREME SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MISSISSIPPI
SHOULD SEE TEMPERATURES IN THE MIDDLE AND UPPER 20S.

...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...AMATEUR RADIO OPERATORS AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THROUGH THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Nov 15, 4:26 PM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FUNNEL CLOUD     BENOIT                  33.65N 91.01W
11/15/2005                   BOLIVAR            MS   EMERGENCY MNGR

&&

WILSON
Local storm report, Nov 15, 4:34 PM CST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 NE BENOIT             33.70N 90.95W
11/15/2005  1.00 INCH        BOLIVAR            MS   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED NEAR HIGHWAY 1 AND HIGHWAY
            446.

&&

WILSON
Local storm report, Nov 15, 4:36 PM CST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             CLEVELAND               33.74N 90.73W
11/15/2005  0.75 INCH        BOLIVAR            MS   EMERGENCY MNGR

            ALSO IN BOYLE.

&&

GERARD
Local storm report, Nov 15, 6:08 PM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     COLUMBUS AFB            33.63N 88.45W
11/15/2005  67 MPH           LOWNDES            MS   OTHER FEDERAL

            MEASURED BY AIR FORCE OBSERVER AT KCBM.

&&

GERARD
Local storm report, Nov 15, 6:35 PM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
635 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     ROXIE                   31.51N 91.07W
11/15/2005                   FRANKLIN           MS   LAW ENFORCEMENT

            TREES DOWN ON HIGHWAY 84.

&&

WILSON
Local storm report, Nov 15, 7:50 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     6 NNE COLUMBUS          33.59N 88.36W
11/15/2005                   LOWNDES            MS   EMERGENCY MNGR

            TREES DOWN ON SPUR LINE ROAD.

&&

WILSON

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 6:00 PM CSTSevere Thunderstorm WarningJANFranklin45 min
Nov 15, 6:10 PM CSTSevere Thunderstorm WarningJANJefferson50 min
Nov 15, 6:10 PM CSTSevere Thunderstorm WarningJANHolmes40 min
Nov 15, 6:32 PM CSTTornado WarningJANLowndes28 min
Nov 15, 6:44 PM CSTSevere Thunderstorm WarningJANCopiah, Franklin, Lawrence, Lincoln76 min
Nov 15, 7:09 PM CSTSevere Thunderstorm WarningJANScott36 min
Nov 15, 8:04 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson56 min
Nov 15, 8:33 PM CSTSevere Thunderstorm WarningJANSmith57 min
Nov 15, 9:04 PM CSTSevere Thunderstorm WarningJANJones56 min
Nov 15, 10:16 PM CSTFreeze WatchJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more17 hr
Nov 16, 3:03 PM CSTFreeze WarningJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more18 hr

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.